# SDR FDEA201208102927

- Difficulty date: August 10, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 674, APPROX, RBL 54 CREASE BEAM HAS CORROSION.  R & R IAW SRM 51-40-02, REV 106 AND DWG 143N8322 SHT 5 REV.  REPAIR IS MAJOR.
